Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on disconjugate differential equations and growth estimates


Author: L. Erbe
Journal: Proc. Amer. Math. Soc. 83 (1981), 85-90
MSC: Primary 34C11; Secondary 34A40
MathSciNet review: 619988
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Subfunctions and differential inequality techniques are applied to certain classes of second and third order nonlinear equations to obtain growth estimates on the solutions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C11, 34A40

Retrieve articles in all journals with MSC: 34C11, 34A40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0619988-7
Keywords: Differential inequalities, subfunctions, disconjugacy, asymptotic behaviour
Article copyright: © Copyright 1981 American Mathematical Society